Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 121, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 3, 2015, 3:17 AM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2015, 3:17 AM PST (11:17 UTC)
- Expired
- Mar 4, 2015, 3:00 PM PST
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
661 WHUS76 KEKA 031117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 317 AM PST TUE MAR 3 2015 PZZ470-031930- /O.EXP.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SE.W.0007.150303T1117Z-150303T1700Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 317 AM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM PST WEDNESDAY. * WINDS...N AT 20 TO 25 KT TODAY...WITH GUSTS UP TO 35 KT THIS AFTERNOON. WINDS WILL FURTHER DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 10 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-031930- /O.EXP.KEKA.GL.W.0006.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SE.W.0007.150303T1117Z-150303T1700Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 317 AM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 PM PST WEDNESDAY. * WINDS...N AT 15 TO 25 KT TODAY...WITH GUSTS UP TO 30 KT LATE THIS AFTERNOON. WINDS WILL FURTHER DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 10 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-031700- /O.EXP.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.EXP.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150303T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 317 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...N 10 TO 20 KT TODAY...WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 8 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-031700- /O.EXP.KEKA.SE.W.0006.000000T0000Z-150303T1100Z/ /O.EXP.KEKA.SC.Y.0117.000000T0000Z-150303T1100Z/ /O.NEW.KEKA.SC.Y.0121.150303T1117Z-150303T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 317 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...NW 10 TO 20 KT TODAY...WITH GUSTS UP TO 30 KT AROUND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 8 FT AT 10 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
817 WHUS76 KEKA 031658 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PST TUE MAR 3 2015 PZZ470-040100- /O.EXP.KEKA.SE.W.0007.000000T0000Z-150303T1700Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ /O.NEW.KEKA.SE.W.0008.150303T2200Z-150304T0900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. * WINDS...N AT 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KTS THIS AFTERNOON. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040100- /O.EXP.KEKA.SE.W.0007.000000T0000Z-150303T1700Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ /O.NEW.KEKA.SE.W.0008.150303T2200Z-150304T0900Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. * WINDS...N AT 15 TO 25 KT TODAY...INCREASING TO 20 TO 30 KTS THIS AFTERNOON. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-040100- /O.EXP.KEKA.SC.Y.0121.000000T0000Z-150303T1700Z/ /O.NEW.KEKA.SC.Y.0122.150303T2200Z-150304T0900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 858 AM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PST WEDNESDAY. * WINDS...N 10 TO 20 KT TODAY...WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 9 FT AT 9 TO 10 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
566 WHUS76 KEKA 032215 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 PM PST TUE MAR 3 2015 PZZ470-040615- /O.CON.KEKA.SE.W.0008.000000T0000Z-150304T0900Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 215 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... * WINDS...N AT 20 TO 30 KT. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-040615- /O.CON.KEKA.SE.W.0008.000000T0000Z-150304T0900Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 215 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WINDS...N AT 20 TO 30 KT THIS AFTERNOON. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 9 SECONDS TODAY...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-040615- /O.CON.KEKA.SC.Y.0122.000000T0000Z-150304T0900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 215 PM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST WEDNESDAY... * WINDS...N 10 TO 20 KT...WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO...DIMINISHING ON WEDNESDAY. * WAVES...NW 6 TO 9 FT AT 9 TO 10 SECONDS...SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
891 WHUS76 KEKA 040448 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 PM PST TUE MAR 3 2015 PZZ470-041300- /O.EXT.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST WEDNESDAY... * WINDS...N AT 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 11 FT AT 8 TONIGHT THEN SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041300- /O.EXT.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 PM PST TUE MAR 3 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST WEDNESDAY... * WINDS...N AT 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL EASE ON WEDNESDAY. * WAVES...STEEP NORTHERLY WAVES OF 9 TO 12 FT AT 9 SECONDS TONIGHT THEN SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041100- /O.EXT.KEKA.SC.Y.0122.000000T0000Z-150304T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 PM PST TUE MAR 3 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...NW TO N 5 TO 15 KT WITH GUSTS UP TO 25 KT NEAR POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL DIMINISH ON WEDNESDAY. * WAVES...NW 7 TO 9 FT AT 9 SECONDS TONIGHT THEN SUBSIDING ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
901 WHUS76 KEKA 041108 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 308 AM PST WED MAR 4 2015 PZZ470-041915- /O.EXP.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 308 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N AT 15 TO 25 KT TODAY...FURTHER DIMINISHING TONIGHT. * WAVES...N 7 TO 9 FT AT 8 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-041915- /O.EXP.KEKA.SE.W.0008.000000T0000Z-150304T1100Z/ /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 308 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N AT 10 TO 20 KT TODAY...FURTHER DIMINISHING TONIGHT. * WAVES...N 7 TO 9 FT AT 9 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-041700- /O.EXP.KEKA.SC.Y.0122.000000T0000Z-150304T1100Z/ /O.EXB.KEKA.SC.Y.0121.000000T0000Z-150304T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 308 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS...W TO NW 5 TO 10 KT. WINDS WILL DIMINISH TO AROUND 5 KT TONIGHT. * WAVES...NW 5 TO 6 FT AT 8 SECONDS...AND S TO W 3 FT AT 15 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
417 WHUS76 KEKA 041646 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 AM PST WED MAR 4 2015 PZZ450-455-041800- /O.EXP.KEKA.SC.Y.0121.000000T0000Z-150304T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 846 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... $$ PZZ470-050100- /O.CON.KEKA.SC.Y.0121.000000T0000Z-150305T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...N AT 15 TO 25 KT TODAY...FURTHER DIMINISHING TONIGHT. * WAVES...N 7 TO 9 FT AT 8 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-042300- /O.CON.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 AM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N AT 10 TO 20 KT TODAY...FURTHER DIMINISHING TONIGHT. * WAVES...N 7 TO 9 FT AT 9 SECONDS TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
353 WHUS76 KEKA 042248 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 PM PST WED MAR 4 2015 PZZ475-050000- /O.EXP.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 PM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... $$ PZZ470-050000- /O.EXT.KEKA.SC.Y.0121.000000T0000Z-150304T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 248 PM PST WED MAR 4 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:05 PM PST, 12 hours 12 minutes earlier.
Area forecast discussion, Mar 2, 3:05 PM PST, 12 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
305 PM PST MON MAR 2 2015
.SYNOPSIS..AN UPPER LEVEL RIDGING WILL BEGIN TO DEVELOP OVER THE
WEST COAST TONIGHT ACCOMPANIED BY DRY COOL NORTHERLY FLOW. COLD
NIGHTS AND AREAS OF MORNING FROST ARE POSSIBLE THROUGH THURSDAY.
TEMPERATURES WILL WARM TOWARD THE END OF THE WEEK FOR VERY
PLEASANT WEATHER.
&&
.DISCUSSION...A DRYING TREND WILL RAPIDLY DEVELOP THIS EVENING
AS SLIGHTLY DRIER AND COLDER AIR BEGINS TO MOVE OVER NORTHWEST
CALIFORNIA BEHIND THE DEPARTING UPPER LEVEL SHORTWAVE. BASED
ON MODELED RH FIELDS HAVE REMOVED CLOUD COVER FOR TONIGHT THUS
ALLOWING TEMPERATURES TO EVENTUALLY FALL FROST CRITERIA ACROSS
THE MENDOCINO VALLEYS (A FROST ADVISORY IS IN EFFECT FOR THESE
AREAS). ALTHOUGH THE COAST WILL ALSO BE CLOUD FREE TONIGHT NOT
ENTIRELY CONFIDENT LOW TEMPS WILL REACH FROST CONDITIONS ACROSS
COASTAL GROWING AREAS BUT SOME ISOLATED AREAS OF FROST ARE
CERTAINLY POSSIBLE TOWARD SUNRISE. COLD AIR WILL REMAIN IN PLACE
TUESDAY NIGHT WHILE THE ATMOSPHERE CONTINUES TO DRY. THUS THERE IS
A HIGHER POSSIBILITY OF FROSTY/FREEZING TEMPERATURES TUESDAY NIGHT
INTO WEDNESDAY MORNING. TEMPERATURES HAVE BEEN TRENDED DOWN CLOSER
TO THE GFSBC GUIDANCE WITH LOWS IN THE 20S TO LOWER 30S ACROSS THE
INTERIOR VALLEYS AND THE MIDDLE TO UPPER 30S NEAR THE COAST. UPPER
LEVEL RIDGING WILL BUILD OVER THE WEST COAST MIDWEEK INTO NEXT
WEEKEND BRINGING A GRADUALLY WARMING TREND AND DRY CONDITIONS TO
NORTHWEST CALIFORNIA. DEPENDING ON WHERE EXACTLY THE UPPER LEVEL
RIDGE SETTLES THERE MAY BE PERIODS OF MARINE LAYER CLOUDINESS BUT
CONFIDENCE IN ANY STRATUS OVER THE WATERS IMPACTING THE COAST IS
CURRENTLY LOW. RPA/JT
&&
.AVIATION...VFR CONDITIONS EXPECTED AT AT ALL TERMINALS THROUGH THIS EVENING.
AT ACV...GUIDANCE SUGGESTS THAT A SLIGHT ONSHORE FLOW MAY PERSIST
THROUGH THE NIGHT...PERHAPS ALLOWING FOR THE DEVELOPMENT OF LOW
STRATUS AND LOCALIZED FOG IN THE VICINITY OF HUMBOLDT BAY. SOME
VALLEY FOG MAY ALSO DEVELOP IN THE INTERIOR AS RIDGING DEVELOPS
ALOFT...INCLUDING AT UKI. AT CEC...VFR CONDITIONS ARE EXPECTED TO
CONTINUE THROUGHOUT THE 24 HOUR PERIOD.
&&
.MARINE...WHILE STEEP SHORT PERIOD SEAS CONTINUE ACROSS THE WATERS THIS
AFTERNOON...A SLIGHT LULL IN WIND SPEEDS HAS ALLOWED SEAS IN THE
NEAR SHORE WATERS TO SETTLE BY A FOOT OR TWO FROM EARLY THIS
MORNING. WHILE WINDS/SEAS MAY NOT QUITE MEET THE TECHNICAL
GALE/HAZARDOUS SEAS CRITIERIA IN THE CURRENT HEADLINES DUE TO THIS
SLIGHT LULL...THEY REMAIN WELL INTO SMALL CRAFT ADVISORY
LEVELS...WITH OFFSHORE BUOYS REGISTERING SEAS OF 8 TO 10 FEET AT 8
SECONDS AS OF EARLY THIS AFTERNOON. THIS SLIGHT RELATIVE LULL WILL
BE SHORT LIVED...HOWEVER...AS ANOTHER SURGE OF WIND SPEEDS IS
EXPECTED TO DEVELOP ACROSS THE WATERS DURING THE EVENING HOURS. AS
THIS OCCURS...SEAS ARE EXPECTED TO BUILD ACROSS THE WATERS YET
AGAIN...AND AS SUCH THE CURRENT GALE/HAZARDOUS SEAS WARNINGS HAVE
BEEN EXTENDED 6 HOURS UNTIL 11Z. AT THAT POINT...WINDS BEGIN TO
DIMINISH AND PEEL AWAY FROM THE INNER WATERS ALLOWING SEAS IN THIS
REGION TO SETTLE...ALTHOUGH THERE REMAINS A BIT OF UNCERTAINTY AS TO
EXACTLY WHEN THEY WILL FALL BELOW SMALL CRAFT ADVISORY LEVELS. IN
THE OUTER WATERS...WINDS WILL DIMINISH FROM GALE STRENGTH BUT WILL
REMAIN IN THE FRESH TO STRONG BREEZE RANGE THROUGH MID DAY
WEDNESDAY. AS SUCH...STEEP SHORT PERIOD SEAS WILL CONTINUE AND
LIKELY REQUIRE THE ISSUANCE OF A SMALL CRAFT ADVISORY WHEN THE
CURRENT HEADLINES EXPIRE.
IN ADDITION TO THE STEEP SHORT PERIOD SEAS...A SMALL SOUTHERLY SWELL
WILL ENTER THE WATERS BEGINNING EARLY TOMORROW...BUT ITS IMPACT WILL
LIKELY BE MASKED BY THE PERSISTENT SHORT PERIOD SEAS UNTIL AT LEAST
WEDNESDAY...AND EVEN THEN IT MAY ONLY BE NOTICED ON SOUTH FACING
BEACHES IF AT ALL. A SOMEWHAT LARGER WESTERLY SWELL WILL LIKELY
BECOME THE DOMINANT WAVE GROUP LATE IN THE WEEK...AS WINDS AND STEEP
SHORT PERIOD SEAS WILL HAVE DIMINISHED BY THEN.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FROST ADVISORY FROM 1 AM TO 8 AM PST TUESDAY FOR CAZ076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST TUESDAY FOR PZZ450.
HAZARDOUS SEAS WARNING UNTIL 3 AM PST TUESDAY FOR PZZ450-455.
SMALL CRAFT ADVISORY UNTIL 3 AM PST TUESDAY FOR PZZ455.
GALE WARNING UNTIL 3 AM PST TUESDAY FOR PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Mar 2, 2:49 PM PST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 249 PM PST MON MAR 2 2015 CAZ001-002-032300- REDWOOD COAST-MENDOCINO COAST- 249 PM PST MON MAR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-032300- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 249 PM PST MON MAR 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-032300- MENDOCINO INTERIOR- 249 PM PST MON MAR 2 2015 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FROST ADVISORY IS CURRENTLY IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 2:53 AM PST | Frost Advisory | EKA | 28 hr | |
| Mar 3, 2:53 AM PST | Freeze Watch | EKA | 10 hr | |
| Mar 3, 3:17 AM PST | Hazardous Seas Warning | EKA | 6 hr | |
| Mar 3, 8:58 AM PST | Small Craft Advisory | EKA | 18 hr | |
| Mar 3, 8:58 AM PST | Hazardous Seas Warning | EKA | 18 hr | |
| Mar 3, 1:22 PM PST | Freeze Warning | EKA | 19 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.